7 Jun 2011
No, Strattera is not a stimulant like Adderall. It should not make you feel hyper. It appears to have no abuse potential.
You may find this link useful:
- Strattera Information for Consumers
- Strattera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Strattera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I used to be more organized and could complete so many things just in one day. I can't do it anymore! + I became talkative, it's drives ...
1 answer • 16 Nov 2010
my 15 yr old son is going to start taking strattera next week in place of his adderall xr he had a difficult time with the adderall not sleeping or ...
3 answers • 10 May 2013
Did you start taking it immediately after being taken off a stimulant med such as adderall? I had a negative review when I was 17 ( right after ...
1 answer • 19 May 2015